MAUDE Adverse Event Report: SPINAL ELEMENTS, INC ZEUS-O; INTERVERTEBRAL FUSION DEVICE- INSERTER ASSY

SPINAL ELEMENTS, INC ZEUS-O; INTERVERTEBRAL FUSION DEVICE- INSERTER ASSY
Model Number 5-120928
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event radiograph received notes the implant is now located laterally, outside the disc space.Patient is asymptomatic and alif revision surgery is planned but schedule date is unknown.No patient injury is reported.No device was returned for evaluation as it remains in the patient.There is no allegation of a deficiency of the device or of the surgery.Unknown factors include: patient activity at the time or prior to the event, the degree of spinal instability, patient compliance with postoperative care instructions, or if the patient sustained a fall/impact of any sort (no trauma was reported.) root cause of the migration is unknown.
 
Event or Problem Description
On (b)(6) 2020, patient underwent a ollif procedure, implanting a interbody cage at l5-s1.Patient returned two weeks later for the posterior fixation procedure.The pre-operative radiograph noted the implant at l5-s1 had migrated.Patient is asymptomatic.Posterior fixation surgery was postponed.There was no allegation of a deficiency of the implant or procedure.

Brand Name
ZEUS-O
Common Device Name
INTERVERTEBRAL FUSION DEVICE- INSERTER ASSY
Manufacturer (Section D)
SPINAL ELEMENTS, INC
3115 melrose drive, suite 200
carlsbad, ca
MDR Report Key10298820
Report Number3004893332-2020-00005
Device Sequence Number19528139
Product Code MAX
UDI-Device Identifier00840916122300
UDI-Public00840916122300
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5-120928
Device Catalogue Number5-120928
Device Lot Number140889
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR